# SDR CA140417008

- Difficulty date: April 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 20,310 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 15323C
- Condition: Failed
- Location: Deice Distributo
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER OPERATING A SINGLE SURFACE DE-ICE CYCLE THE OTBD WING DE-ICE BOOTS WOULD NOT DEFLATE.  TROUBLESHOT SYS AND FOUND DISTRIBUTOR VALVE UNSERVICEABLE.  DISTRIBUTOR VALVE REPLACED WITH O/H UNIT.  OPS CHECK COMPLETED, SYS FUNCTION NORMAL.
